MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR

BOUND TREE MEDICAL, LLC CURAPLEX; ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR
Model Number 301-5707F-SE
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): etco2.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
The nasal cannula connection to the regulator became disconnected from the flare fitting portion of the o2 regulator while in use.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): etco2 the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "the nasal cannula connection to the regulator became disconnected from the flare fitting portion of the o2 regulator while in use" regarding part 301-5707f-se was not confirmed.The root cause was not determined but could possibly be a result of a misfit to o2 source.A risk assessment was performed and the ultimate risk was determined to be medium but does not require the initiation of a capa.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
CURAPLEX
Common Device Name
ADULT ORAL-NASAL 7FT ETCO2 FITS-ALL REFLECTIVE CONNECTOR
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21212165
Report Number1314417-2025-00002
Device Sequence Number3810468
Product Code CCK
UDI-Device Identifier00810071631696
UDI-Public(01)00810071631696(10)240400075
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-5707F-SE
Device Catalogue Number301-5707F-SE
Device Lot Number240400075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown